Diophantine approximation on hyperbolic Riemann surfaces

Andrew Haas University of Connecticut, Storrs, Connecticut, USA

TBD mathscidoc:1701.331672

Acta Mathematica, 156, (1), 33-82, 1984.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{andrew1984diophantine,
  title={Diophantine approximation on hyperbolic Riemann surfaces},
  author={Andrew Haas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305623480381},
  booktitle={Acta Mathematica},
  volume={156},
  number={1},
  pages={33-82},
  year={1984},
}
Andrew Haas. Diophantine approximation on hyperbolic Riemann surfaces. 1984. Vol. 156. In Acta Mathematica. pp.33-82. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305623480381.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved